Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pregnancy. IUI done, pain in lower abdomen. Taking letoval for 5 days. Reason?

Hello doctor , This is manisha .I m 30 years and i m conceive from 7 months , i have done my IUI tratment also.and in evry month after 14 days / after ovulation , i have lots of pain in my lower abdomin just like period pain continuously up to my menstrual period date. In every month my doctor suggested to take letoval for five days from 1st day of my period and after ovulation they suggested to take susten 100 mg .but no effect. Can u tell me reason for lower abdominal pain up to period date
Asked On : Thu, 6 Dec 2012
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Dear Manisha,

I guess that you are trying to conceive and for which you have been given Letoval and susten tablet. Pain in the second half of cycle could be due to gynaecological and non gynaecological causes. It needs to be evaluated properly before any treatment is recommended. However just to let you know letoval is no longer prescribed as it has been banned.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Infertility Specialist Dr. Dattaprasad's  Response
The pain can be due to inadequate progesterone support. You can ask your doctor to increase dose of susten OR to prescribe alternative medicine.
Wish you good health.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor